# SDR DALA2019052103171

- Difficulty date: May 20, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 62,968 hours, 23,258 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 HFEC ROTO PROBE INSP. REVEALED INDICATION ON RH DRAG FITTING CLAMP FASTENER HOLE #8. INDICATION IS ON THE 3 OCLOCK POSTION FACING AFT (IB SIDE) AND IS IN THE UPPER SKIN AND LOWER FITTING. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON R/H DRAG FITTING CLAMP FASTENER HOLE #8 IN THE UPPER SKIN AND LOWER FITTING IAW ER/A 577724-14AD REV ORIGINAL SECTION I. (1083372)
